American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stéphane Fischler and Tanguy Rivoal. Irrationality exponent and rational approximations with prescribed growth. Proc. Amer. Math. Soc. 138 (2010) 799-808. MR 2566545.
Abstract, references, and article information   
View Article: PDF

[2] Edward B. Burger and Ashok M. Pillai. On diophantine approximation along algebraic curves. Proc. Amer. Math. Soc. 136 (2008) 11-19. MR 2350383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jing Cheng Tong. The conjugate property for Diophantine approximation of continued fractions . Proc. Amer. Math. Soc. 105 (1989) 535-539. MR 937852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1